# SDR AALA20170923001

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 53,312 hours, 21,461 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Coupling
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-GUA FLIGHT DIVERTED TO FLL ACCOUNT UNRELIABLE AIRSPEED INDICATION AFTER TAKEOFF.  LANDING UNEVENTFUL. MAINTENANCE FOUND QUICK DISCONNECT ON THE M1750 AIR DATA MODULE LEFT PITOT PRESSURE DISCONNECTED.  RECONNECTED QUICK DISCONNECT COUPLING AND ACCOMPLISHED BITE TEST PER FIM 34-21-00-810-801.  OPERATIONAL CHECK GOOD.
